Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the mapping of the quadruples of the involutorial $G_4$ in a plane upon a Steiner surface


Author: Arnold Emch
Journal: Bull. Amer. Math. Soc. 35 (1929), 381-390
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 6 (1927), 745--750
MathSciNet review: 1561732
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1929-04729-3
PII: S 0002-9904(1929)04729-3